On spectral measures of Random Jacobi matrices

Trinh Khanh Duy*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


The paper studies the limiting behaviour of spectral measures of random Jacobi matrices of Gaussian, Wishart and MANOVA beta ensembles. We show that the spectral measures converge weakly to a limit distribution which is the semicircle distribution, Marchenko-Pastur distributions or Kesten-McKay distributions, respectively. The Gaussian fluctuation around the limit is then investigated.

Original languageEnglish
Pages (from-to)595-617
Number of pages23
JournalOsaka Journal of Mathematics
Issue number4
Publication statusPublished - 2018 Oct
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'On spectral measures of Random Jacobi matrices'. Together they form a unique fingerprint.

Cite this